# SDR GRAA9606

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT RNO, DISCOVERED THE FWD AND AFT EMERGENCY FLOOR TRACK LIGHT TRACK INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FWD AND AFT POWER SUPPLIES.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM.  THE SYSTEM OPERATIONAL CHECKED NORMAL.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
